It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 7 of 7 for sulphate allergy. (0.004 seconds)


... I gave birth to a child 9 days ago, during delivery i lost a lot of blood, they gave me ferrous sulphate, i started to have a rash and my skin became very itchy. I'm breastfeeding now. I stopped taking the ferrous. How can I recover from the allergy?? (1 replies)
... Hello Helpful Board Members, About a year ago I was diagnosed with iron deficiency anemia, haemoglobin 9.6. I was prescribed a 3 month course of Ferrous Fumurate (Fersamol Tablets 210mg three times a day. The course was fine, no side effects at all, tablets went down fine and the result Haemoglobin of 15.1, so perfect. Doctor said to stop taking them. three months... (0 replies)
... I know you've tried different brands of iron, but have you tried different forms of iron, many brands contain ferrous sulphate, which can be hard on the stomach. Sundown Perfect Iron contains carbonyl iron, and is generaly better tolorated.... it might be worth a try. Usual amount is 2 tabs daily, its cheap (about five bucks for a 3 month supply at a well known online... (1 replies)

... and no one carries the liquid ferrous sulphate you had mentioned earlier. Go figure? ... (6 replies)
... how I took the supplement. First, I switched off of the slow release to a normal ferrous sulphate because the slow release did not seem to be working. I would take two a day, always on an empty stomach with vitamin C. ... (12 replies)
... fidahaddadin--Welcome to the boards!:wave: Congrats on the new baby too! :angel: As far as a reaction from iron if that is the cause of your problems then when you discontinue it your symptoms should resolve shortly after. A topical lotion that sooths your skin should be fine they make several here I have no idea what is available in the UK, but I'm sure you will find one.... (1 replies)
... I believe what you are having is a reaction to the iron. Some people just get hot flushes when they take the iron supplements other people have stronger reactions. The doctor may have to prescribe an antihistamine to go with the iron in order for you to be able to tolerate it. They had to do that for me with the B-12 injections because I was allergic to the preservative that... (7 replies)




Pages: 1

All times are GMT -7. The time now is 07:16 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!